# SDR AALA202511105684

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N324RN
- Make and model: Boeing 737-8
- Aircraft serial: 44454
- Aircraft time: 16,503 hours, 6,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN IN AFT GALLEY AND ON L2 SERVICE DOOR DID NOT WORK. FOUND EMERGENCY LIGHTING LEFT AFT CIRCUIT BREAKER OUT. RESET CIRCUIT BREAKER. PER GPM13-04-07. PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST, PER AMM 33-51-00. OPERTIONAL CHECK GOOD.
